Correction to : “Precompact contraction of metric uniformities and the continuity of F(t,x)
Rendiconti del Seminario Matematico della Università di Padova, Tome 51 (1974) , p. 361.
@article{RSMUP_1974__51__361_0,
     author = {Himmelberg, C. J.},
     title = {Correction to : {\textquotedblleft}Precompact contraction of metric uniformities and the continuity of $F(t, x)${\textquotedblright}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {361--361},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {51},
     year = {1974},
     zbl = {0298.28017},
     mrnumber = {372813},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1974__51__361_0/}
}
Himmelberg, C. J. Correction to : “Precompact contraction of metric uniformities and the continuity of $F(t, x)$”. Rendiconti del Seminario Matematico della Università di Padova, Tome 51 (1974) , p. 361. http://www.numdam.org/item/RSMUP_1974__51__361_0/

[1] C.J. Himmelberg, Precompact contraction of metric uniformities and the continuity of F(t, x), Rend. Sem. Mat. Univ. Padova, 50 (1973), 185-188. | Numdam | MR 355958 | Zbl 0285.28018